Problemy Analiza — Issues of Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2020, Volume 9(27), Issue 2, Pages 97–118 (Mi pa299)  

Recurrence relations for Sobolev orthogonal polynomials

M. S. Sultanakhmedov

Dagestan Federal Research Center of RAS, 45, M. Gadzhieva st., Makhachkala, 367000, Russia

Abstract: We consider recurrence relations for the polynomials orthonormal with respect to the Sobolev-type inner product and generated by classical orthogonal polynomials, namely: Jacobi polynomials, Legendre polynomials, Chebyshev polynomials of the first and the second kind, Gegenbauer (ultraspherical) polynomials, Hermite polynomials.

Keywords: Sobolev orthogonal polynomials, recurrence relations, Jacobi polynomials, Legendre polynomials, Chebyshev polynomials, ultraspherical polynomials, Gegenbauer polynomials, Hermite polynomials, Laguerre polynomials, special polynomials.

DOI: https://doi.org/10.15393/j3.art.2020.7290

Full text: PDF file (489 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.587
MSC: 12E10, 26C05, 65Q30
Received: 26.11.2019
Revised: 19.04.2020
Accepted:02.05.2020
Language:

Citation: M. S. Sultanakhmedov, “Recurrence relations for Sobolev orthogonal polynomials”, Probl. Anal. Issues Anal., 9(27):2 (2020), 97–118

Citation in format AMSBIB
\Bibitem{Sul20}
\by M.~S.~Sultanakhmedov
\paper Recurrence relations for Sobolev orthogonal polynomials
\jour Probl. Anal. Issues Anal.
\yr 2020
\vol 9(27)
\issue 2
\pages 97--118
\mathnet{http://mi.mathnet.ru/pa299}
\crossref{https://doi.org/10.15393/j3.art.2020.7290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000541846500007}
\elib{https://elibrary.ru/item.asp?id=45461943}


Linking options:
  • http://mi.mathnet.ru/eng/pa299
  • http://mi.mathnet.ru/eng/pa/v27/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:38
    Full text:20
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021